I just hope a few months from now I’ll say “2016 was off to a rough start but I got through it”.

  • December 31st: awesome New Year’s Eve party. Felt amazing decided to quit all my meds.
  • January 1st: horrible hangover from alcohol but feeling happy.
  • January 2nd: realize I should have started studying for finals ages ago although still happy and hopeful. Awesome date in a lounge on the 19th floor of a 5-star hotel, beautiful view, great company. Thinking I definitely don’t need any meds.
  • January 3rd/4th: anxiety starts to creep in. Hard time focusing. Can’t get any studying done. Start questioning every decision I’ve ever made regarding university.
  • January 5th: extreme feelings of hopelessness and feeling I have no worth. Can’t stop shaking, not sure if it’s cold or if my mind is playing tricks on me. Thinking I’ll never get my degree and that I’ll just keep failing classes over and over again. Major breakdown. Can’t stop crying. Major panic attack. Hyperventilating. Pop a pill.

Back to meds. Feeling a bit better. Hoping to recover. Hoping my semester can still be saved. Hoping I can be saved, somehow.

Advertisements

3 thoughts on “January 2016

  1. I’m certainly not qualified to give advice, I can only go by my feeling of your circumstance as told here. Some people are just made this way vs that way, or some other way–with their body’s chemical imbalances. Diabetics, for another example. It’s a dirty trick of nature but that’s how it goes. So it seems you need medication to balance what is out of balance.. In your case it shows as your dark hopeless moods, the depression. You already now that, but still it just sucks! . . A man I know takes medication and when he stops he’s out of any control–I would picture the Tazmanian Devil from the Bugs Bunny cartoons. I later learned his mother nicknamed him Taz because she had the same thought–kind of darkly funny. . So you’re not alone in suffering. I won’t give advice but I’ll offer some– do what you need to do to rise from your feelings of despair.. Since you were off the pills a few days maybe it could take a few days for them to have their intended effects? guessing. Things WILL get better.

    Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s